MathSciNet Relay Station
MathSciNet bibliographic data
MR2182717 (2006g:93095) 93D09 (49N10 93B35 93B36 93D15)
Fu, Minyue; Xie, Lihua The sector bound approach to quantized feedback control. IEEE Trans. Automat. Control 50 (2005), no. 11, 1698–1711.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement